# SDR AALA20031250

- Difficulty date: October 31, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MANTENANCE, FOUND SEAT 18D EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE CONNECTION.  RECONNECTED SEAT 18D EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
